Kodai Mathematical Journal

On the rational points of some Jacobian varieties over large algebraic number fields

Hideo Imai

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 3, Number 1 (1980), 56-58.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036119

Digital Object Identifier
doi:10.2996/kmj/1138036119

Mathematical Reviews number (MathSciNet)
MR0569532

Zentralblatt MATH identifier
0439.14003

Subjects
Primary: 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx]
Secondary: 10B10 14G25: Global ground fields

Citation

Imai, Hideo. On the rational points of some Jacobian varieties over large algebraic number fields. Kodai Math. J. 3 (1980), no. 1, 56--58. doi:10.2996/kmj/1138036119. https://projecteuclid.org/euclid.kmj/1138036119


Export citation

References

  • [1] G. FREY AND M. JARDEN, Approximation theory and the rank of abelian varieties over large algebraic number fields, Proc. London Math. Soc. 28 (1974), 112-128.
  • [2] T. HONDA, On the theory of commutative formal groups, J. Math. Soc. Japan, 22(1970), 213-246.
  • [3] J-P. SERRE, Lie algebras and Lie group, Benjamin Inc. New York, (1965).